# SDR JJBA20151225011

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 34,529 hours, 37,899 cycles
- Engine: Pwa PW123
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG UN-COMMANDED FEATHER ON CLIMB.  R & R PROPELLER ASSEMBLY, OPERATIONS CHECK & LEAK CHECK SATISFACTORY.
